# SDR CA980930001

- Difficulty date: September 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 205A-1
- Engine: Lyc T5317A
- System (JASC): 6220 · Main Rotor Head
- Part: Bearing
- Part number: 212011112103
- Condition: Worn
- Location: Main Rotor
- Part time: 1,538 hours
- Component: 205812001103
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON PURGING GREASE FROM MAIN ROTOR GRIPS, OUTGOING GREASE WAS BROWNISH IN COLOR.  ON DISASSEMBLY, BEARING CAGE WEARING ON THE INNER RACE.  BEARING REPLACED.
